# SDR MALA975643

- Difficulty date: September 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N505XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2313
- Engine: Lyc LF5071F
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 216035038
- Condition: Failed
- Location: Nr 4 Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 3523 - DURING CRUISE FLIGHT, THE NR 4 ENGINE WAS RUNNING HOT.  AIRCRAFT RETURNED TO MSP.  MAINTENANCE REPLACED BLEED BOND ACTUATOR.  OPS CHECK GOOD.  (X)
